Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 39, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Mar 26, 2007, 2:44 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2007, 2:44 PM EDT (18:44 UTC)
- Expired
- Mar 26, 2007, 8:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 261844 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 244 PM EDT MON MAR 26 2007 ...A RED FLAG WARNING HAS BEEN ISSUED FOR CHARLOTTE AND LEE COUNTIES FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT ALONG WITH 20 FOOT WINDS GREATER THAN 15 MPH... .A WARM AND RELATIVELY DRY AIRMASS WILL RESULT IN LOW AFTERNOON HUMIDITIES. HIGH PRESSURE NORTH OF THE REGION WILL MAINTAIN A STRONG PRESSURE GRADIENT...CAUSING WINDS TO EXCEED 15 MPH AT TIMES UNTIL EARLY EVENING. FLZ062-065-270000- /O.NEW.KTBW.FW.W.0039.070326T1844Z-070327T0000Z/ CHARLOTTE-LEE- 244 PM EDT MON MAR 26 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. RED FLAG CONDITIONS ARE ALREADY OCCURRING ACROSS THE REGION WITH WINDS NEAR 20 MPH AND RELATIVE HUMIDITIES BETWEEN 25 AND 35 PERCENT. THESE CONDITIONS WILL CONTINUE THROUGH EARLY EVENING. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Mar 26, 1:40 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 26, 1:40 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 140 PM EDT MON MAR 26 2007 .SHORT TERM (TONIGHT - WEDNESDAY)...THE STRONG UPPER RIDGE OVER THE EASTERN GULF AND FL PENINSULA WILL WEAKEN SOME ON TUESDAY AS SHORT WAVE ENERGY PASSING BY WELL TO THE NORTH IMPINGES UPON IT...THEN WILL REBUILD AGAIN ON WEDNESDAY AS DEEP TROUGHING REMAINS OUT WEST. AT THE SURFACE HIGH PRESSURE OVER THE MID ATLANTIC REGION WILL SAG SOUTH AND BECOME ALIGNED EAST TO WEST FROM THE WESTERN ATLANTIC EXTENDING WEST ACROSS THE NORTHERN PENINSULA. AS THE HIGH SAGS SOUTH THE GRADIENT ACROSS THE STATE WILL SLACKEN WHICH WILL RESULT IN A LIGHTER EASTERLY WIND FLOW WITH AN ONSHORE SEA BREEZE COMPONENT DEVELOPING NEAR THE COAST EACH AFTERNOON. LACK OF MOISTURE UNDER THE DEEP LAYERED RIDGE WILL MAINTAIN A DRY FORECAST FOR ENTIRE FORECAST AREA WITH MAINLY CLEAR NIGHTS AND MOSTLY SUNNY DAYS EXPECTED THROUGH THE PERIOD. LIGHT WINDS AND MAINLY CLEAR SKIES AT NIGHT WILL CONTINUE TO SUPPORT SOME PATCHY LOW CLOUDS/FOG IN THE NORMALLY FAVORED LOCATIONS OVER THE NATURE COAST LATE TONIGHT AND TUESDAY MORNING...WITH SOME PATCHY LOW CLOUDS/FOG POSSIBLE INTO CENTRAL INTERIOR ZONES WEDNESDAY MORNING. TEMPERATURES WILL CONTINUE TO RUN ABOVE NORMAL THROUGH THE PERIOD WITH DAYTIME HIGHS CLIMBING INTO THE LOWER/MID 80S INLAND AREAS BUT SLIGHTLY COOLER ALONG THE IMMEDIATE COAST DUE TO THE SEA BREEZE...WITH OVERNIGHT LOWS FALLING INTO THE MID/UPPER 50S FAR NORTH...AND LOWER/MID 60S CENTRAL AND SOUTH. && .LONG TERM (WEDNESDAY NIGHT-MONDAY)...CONTINUED DRY FORECAST WITH SURFACE HIGH PRESSURE DROPPING DOWN FROM EASTERN CANADA ON THURSDAY TO THE MID ATLANTIC COAST LATE FRIDAY AND THEN INTO THE ATLANTIC FOR THE WEEKEND. RIDGING ALOFT OVER THE GULF WILL SHIFT SLOWLY EAST OF THE STATE BY SUNDAY AS AN UPPER TROUGH MOVES ACROSS THE CENTER OF THE COUNTRY AND FLATTENS THE RIDGE OUT SOMEWHAT. ASSOCIATED FRONTAL BOUNDARY CONTINUES TO LOOK LIKE IT WILL STAY NORTH OF THE REGION. THUS TEMPERATURES SHOULD REMAIN ABOVE NORMAL EACH DAY. HAVE TEMPERATURES A COUPLE OF DEGREES LOWER FOR THE WEEKEND AND MONDAY BECAUSE OF INCREASED CLOUDS ON A MORE MOIST LOW LEVEL FLOW...BUT STILL ABOVE NORMAL. && .AVIATION...HAD SOME LOW CLOUDS AND FOG DEVELOP OVER NORTH FLORIDA THIS MORNING. MAY SEE A REPEAT BUT FURTHER SOUTH TOWARDS DAYBREAK TOMORROW. MODELS INDICATING BEST CHANCES FOR FOG INLAND AWAY FROM TAF SITES. AS THE TIME PERIOD IS IN THE OUTLOOK PORTION OF THE TAF WILL HINT AT A SLIGHT VISIBILITY RESTRICTION AS WELL AS A FEW CLOUDS AT 1000 FEET. && .MARINE...A BRIEF EASTERLY SURGE NEAR EXERCISE CAUTION LEVELS (WINDS 15-20 KNOTS) WILL BE POSSIBLE OVER THE CENTRAL AND SOUTHERN OFFSHORE WATERS DURING THE LATE NIGHT AND EARLY TUESDAY MORNING AS THE REMNANT BACK DOOR BOUNDARY PUSHES WEST SOUTHWEST...SO WILL HOIST EXERCISE CAUTION FLAGS FOR THESE WATERS IN THE 430 PM COASTAL PACKAGE. DURING TUESDAY AND THROUGH THE REMAINDER OF THE WEEK AND INTO THE UPCOMING WEEKEND LIGHT WIND/SEAS ALONG WITH AN ONSHORE SEA BREEZE COMPONENT DEVELOPING NEAR SHORE WILL BE THE RULE AS SURFACE HIGH PRESSURE BECOMES ALIGNED EAST TO WEST FROM THE WESTERN ATLANTIC ACROSS THE SOUTHEASTERN U.S AND NORTH-CENTRAL PENINSULA. && .FIRE WEATHER...20 FOOT WINDS 15 KNOTS WITH A FEW HIGHER GUST ALONG WITH HIGH MIXING HEIGHTS AND RESULTING HIGH DISPERSION INDICES WILL INCREASE THE SPREAD OF ANY FIRE THAT MAY START OVER WEST CENTRAL AND SOUTHWEST FLORIDA THE REMAINDER OF THIS AFTERNOON. CURRENT HUMIDITY VALUES REMAIN ABOVE CRITICAL LEVELS...BUT IF THEY DROP TO BELOW 35% COMBINED WITH THE OTHER PARAMETERS MENTIONED ABOVE...THEN A SHORT-FUSED RED FLAG WARNING WILL BE REQUIRED...AND WILL CONTINUE TO MONITOR THROUGH THE REST OF THE AFTERNOON. DURING TUESDAY AND WEDNESDAY MAY SEE SOME POCKETS OF MARGINALLY LOW HUMIDITY VALUES DURING THE AFTERNOON...BUT NOT EXPECTING ANY FLAG CONDITIONS AT THE MOMENT...BUT HIGH KEETCH-BYRAM (KBDI) VALUES (AN INDICATOR OF HOW DRY THE SOIL IS) WILL CONTINUE TO SUPPORT HIGH FIRE DANGER ACROSS MUCH OF WEST CENTRAL AND SOUTHWEST FL THROUGH THE REMAINDER OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TPA 64 83 64 84 / 0 0 5 5 FMY 63 83 62 86 / 0 0 5 5 GIF 62 83 62 85 / 0 0 5 5 SRQ 62 83 62 83 / 0 0 5 5 BKV 57 82 55 84 / 0 0 5 5 SPG 68 80 67 83 / 0 0 5 5 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WX...JCM LONG TERM/AVIATION...RJS
Hazardous weather outlook, Mar 26, 4:00 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 400 AM EDT MON MAR 26 2007 FLZ039-042-043-048>052-055>057-060>062-065-261500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 400 AM EDT MON MAR 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... THE COMBINATION OF MARGINALLY LOW HUMIDITY WITH PERIODICALLY GUSTY WINDS AND HIGH DISPERSION THIS AFTERNOON...PARTICULARLY SOUTH OF THE TAMPA BAY AREA...WILL INCREASE THE THREAT FOR THE SPREAD OF ANY WILD FIRES. RESIDENTS PLANNING ANY BURNING ACTIVITIES MAY WANT TO POSTPONE THEM UNTIL AMPLE MOISTURE RETURNS TO THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WARM DRY WEATHER WITH LOCALLY BREEZY CONDITIONS WILL CONTINUE EACH AFTERNOON THROUGH FRIDAY AND PERHAPS INTO THE WEEKEND...WHICH WILL FURTHER DRY OUT SURFACE FUELS AND MAINTAIN A MODERATE TO HIGH THREAT FOR THE SPREAD OF ANY WILD FIRES. OTHERWISE...FAIR WARM WEATHER IS EXPECTED THROUGH THE WEEK AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BSG
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.